# SDR USAAD97124

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47208
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-26 AND REPAIRED WIRING AT BATTERY PACK B5-33.  (X)
